# SDR CA980303007

- Difficulty date: February 24, 1998
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Piper PA-38-112
- Aircraft time: 16,780 hours
- Engine: Lyc O235L2C
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 77651300
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE MOUNT CRACKED NEAR BOTTOM RIGHT ENGINE MOUNT BUSHING. REPAIRED.
